MAUDE Adverse Event Report: MEDTRONIC IRELAND SELECTSITE; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND SELECTSITE; CATHETER, PERCUTANEOUS
Model Number C304L6906
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Endocarditis (1834); Fever (1858); Unspecified Infection (1930); Sepsis (2067)
Date of Event 07/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient presented to the hospital with a fever.A positron emission tomography-computerized tomography (pet-ct) scan showed infection on the proximal part of the patient's lead and endocarditis was suspected.A blood test confirmed the organism to be enterococcus faecalis.Intravenous antibiotics were administered and the patient was transferred to another hospital for sepsis due to the infection.It was further reported that the patient experienced aortic valve endocarditis.Additionally, it was noted the right ventricular lead implant catheter may have been associated with the event.The device system was subsequently extracted.The patient is a participant in a clinical study.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was further reported that the clinical site reassessed that they do not believe that the lead implant catheter was related to the event.
 
Event or Problem Description
It was further reported that the extraction of the device procedure was due to a heart infection.
 
Additional Manufacturer Narrative

Brand Name
SELECTSITE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key20569157
Report Number9612164-2024-04989
Device Sequence Number17989887
Product Code DQY
UDI-Device Identifier00613994729774
UDI-Public00613994729774
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K033989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/03/2024
Device Model NumberC304L6906
Device Catalogue NumberC304L6906
Device Lot Number0011150627
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer12/03/2024
06/24/2025
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date12/06/2024
06/26/2025
Date Device Manufactured04/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexMale
Patient Weight75 KG